# SDR FDEA201710273078

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE TELESCOPIC DUCT CUT OUT REPAIR DOUBLER LOWER SURFACE FOUND CHAFED AT STA XOS 462 AND XOS 471. EXISTING REPAIR DOUBLER CHAFED MARK REMOVED PER SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT PER SRM 57-00-00-2R FIG 202. LT WING XOS 462 AND XOS 471 FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT DAMAGED DOUBLER REMOVED PER SRM 51-31-01-0G. NEW REPAIR DOUBLER FABRICATED PER SRM 57-40-01-2R FIG 201 REPAIR 10. NEW FABRICATED REPAIR DOUBLER INSTALLED PER SRM 57-40-01-2R FIG 201 REPAIR 10. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
